# SDR USAA001417

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER 18A SHEAR BEAM CRACKED .5 INCH, STRINGER 18A SHEARBEAM WEB 1 INCH FORWARD STATION 727 LT SIDE.  INSTALLED NEW SHELF PER SRM 51-10-2.  (M)
